# SDR CA141029011

- Difficulty date: October 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 10,186 hours
- Engine: Lyc O320H2AD
- System (JASC): 2731 · Elevator Tab Control System
- Part: Chain
- Condition: Disconnected
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN ACCEPTANCE INSPECTION OF OUTSIDE CONTRACT WORK, WAS PERFORMED ON THIS AIRCRAFT, AFTER WORK WAS PERFORMED ON THE HORIZONTAL STAB. IT WAS FOUND THAT THE ELEVATOR TRIM CHAIN WAS NOT CONNECTED TO THE SPROCKET AT THE PILOTS TRIM HAND WHEEL. THE TRIM MOVED QUITE WELL HOWEVER, BUT WITH A CLICKING NOISE AND ROUGHNESS, WHICH ALERTED TO THE PROBLEM. CABLES WERE ALL AT PROPER TENSION IN THIS STATE, AND THE TRIM TAB OPERATED GIVING PROPER DEFLECTION. THIS INSPECTION WAS A RESULT OF WORK ACCOMPLISHED BY REMOVING THE AIRCRAFT HORIZONTAL STABILIZER, TO REPAIR A SKIN CRACK IN ACCORDANCE WITH SEB94-8.
